{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602010011709624   Reference number:68A0013391

On the solution of the Faddeev equations in the of local twobody interactions.

局所2体相互作用におけるFaddeev方程式の解
Author (2):
Material:
Volume: 52  Issue:Page: 1209-1222  Publication year: 1967
JST Material Number: D0214A  ISSN: 0369-3546  CODEN: NIFAAM  Document type: Article
Article type: 原著論文  Country of issue: Italy (ITA) 
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page